# SDR 04FDEA00048

- Difficulty date: January 6, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 0338
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INCOMING INSPECTION FOUND ESCAPE SLIDE STILL HAD SAFETY STRAP FOR SHIPPING INSTALLED.  REMOVED SAFETY STRAP PER FED EX M.M. 25-60-015-2
